MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC MASK, PROCEDURE, BLUE; MASK, SURGICAL

CARDINAL HEALTH 200 LLC MASK, PROCEDURE, BLUE; MASK, SURGICAL
Catalog Number AT71021
Health Effect - Clinical Codes Anaphylactic Shock (1703); Hypersensitivity/Allergic reaction (1907)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record could not be reviewed as the lot number was not available.As of this date, the sample has not been received, therefore the root cause could not be determined.If the sample is received, a follow up report will be filed.The complaint information was shared with the relevant sectors for their awareness.The mask ingredients were shared with shoreline allergy.This mask has been tested and met requirements for biological clearance for use.Testing was performed per fda memorandum (b)(4), aami/ansi/iso (b)(4) per fda recognition (b)(4) for cytotoxicity, irritation, and sensitization.There is no additional action taken at this time, but we will continue to monitor complaints for any trends.
 
Event or Problem Description
Nurse sought treatment from shoreline allergy stating she had had an anaphylactic reaction to the mask.Shoreline allergy contacted cardinal health for mask ingredients.They state nurse is doing fine.

Brand Name
MASK, PROCEDURE, BLUE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
1 butterfield trail blvd
el paso TX 79906
MDR Report Key7365433
Report Number1423537-2018-00172
Device Sequence Number11133528
Product Code FXX
UDI-Device Identifier10885380072017
UDI-Public10885380072017
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Catalogue NumberAT71021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/23/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight92